# SDR WRXR20250106001

- Difficulty date: January 6, 2025
- Submitted: January 6, 2025
- Operation: General aviation
- Filed by: Wichita State University, repair station WRXR027E
- Aircraft: N540EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10319
- Aircraft time: 30,062 hours, 23,807 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Striker
- Part number: SH670314127
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Part time: 30,062 hours, 23,807 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FITTING SEAL STRIKER P/N SH670-31412-7 AT RH, STGR 18 FS319 TO FS 349, REPLACEMENT REQUIRED NO ALLOWABLE DAMAGES IN THIS AREA. REMOVED CORRODED SH670-31412-7 SEAL STRIKER AT RH, STGR 18 FS319 TO FS 349. INSTALLED NEW SEAL STRIKER P/N SH670-31412-7. ALODINED, PRIMED, & PAINTED EXT BARE METAL SURFACE.
